COLUMBUS – Franklin County Coroners office says that they have seen a increase of overdose deaths over the weekend and into monday.
According to Anahi M. Ortiz County Coroner said that they had six deaths from 9:02 am to 9:48pm on on Monday July 8, 2019 alone. On the holiday weekend from July 6 to 8 there were nine overdoses, and the office is conducting tests to determine if the deadly mix was fentanyl, other drugs, or a mix of them.
Fentanyl has a history of overdose deaths because it affects breathing. In most cases of Fentanyl overdose it takes more than one dose is used to reverse the effects of the overdosing victim.
Last Night a 37 year old woman was given four doses in Pickaway County on a medical run.
Signs of people who overdose are, that lips of the overdose victim turn blue, gurgling sounds with breathing, stiffening of the boy or seizure like activity, foaming at the mouth, confusion or strange behavior before becoming unresponsive.
According to some medical reports overdose is immediate and users don’t even have enough time to pull the needle out of their arms before passing out.
Franklin County Coroner insists that if you are using to not use alone for overdose reasons.